# SDR FDEA202211092740

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N849FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 66259
- Aircraft time: 370 hours, 116 cycles
- Engine: Ge GE90115B
- Engine time: 370 hours, 116 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Condition: Unknown
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SHUTDOWN L ENGINE IAW ECL FOR ENGINE OIL FILTER L.  ENGINE SHUTDOWN AT 1825Z AT 3000  MSL.ESTIMATE  ENGINE WAS SHUTDOWN A MAX OF 5 MIN IN FLIGHT.  ***EMERGENCY DECLARED***   SYSTEM FLUSHED AND SERVICED PER AMM 79-00-00-200 804-H01, AMM 71-00-0-5-907-001-H01/POWER ASSURANCE TEST C/W PER ABOVE REFERENCE AND DMS REINSPECTION C/W PER ABOVE REFERENCE. ENGINE RUN CHECKS GOOD DMS CHECK AFTER ENGINE RUN WAS CLEAN.
